Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from vitiligo for the last 8 years and tattooing was done on lower lips and it looks very black

i want information regarding lip tattooing im suffering from vitiligo from last 8yrs,tttooing was done in 2003 lower lips right side it lookes very black actualy my lips r not black i want once again my lips to b done tottooing but brown colour can its posible and wat vl b the cast,and in which place it vl b done kindly give the addres and contact number,it vl b help full if it is in hyderbad becoz im near to hyd kindly help me thnank u
Asked On : Sun, 26 Jun 2011
Answers:  2 Views:  334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
it is possible to have tattoo again and change the color
but ur lip color after each treatment will be more darker.
u need to consult dermatologist for better option.
if u have any white spot then skin grafting give much better result then tattoo.
Answered: Mon, 27 Jun 2011
I find this answer helpful
Cosmetic & Plastic Surgeon Dr. Prakash Chhajlani's  Response
Vitiligo on the lips.Tatooing may not give the best results over a period of time .Plastic surgery may be a better option depending on the extent of the vitiligo.Even skin grafting may not give the best results.
Dr Prakash Chhajlani. M.S.,M.Ch.
Cosmetic & Plastic Surgeon.
Ganga Jamuna Apartment,South Tukoganj.
Near Nath Mandir.Indore.452001.India
Tel.O & R. 91-731-2511411/12. R.2366588. Appointments:0731 2511411- 10.30-7 pm
Web site:,
Answered: Sun, 26 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor